# SDR USAA050971

- Difficulty date: August 3, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601168
- Condition: Cracked
- Location: Nr 6 Slat
- Part time: 54,646 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- C4 - SKIN, OB LOWER LE SKIN OF NR 6 SLAT CRACKED MKD 1 INCH CRACK.  INSTALLED DOUBLER IAW SRM.  (K)
